On Topological Hierarchies of Temporal Properties

Baier, Christel ; Kwiatkowska, Marta

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Fundamenta Informaticae
Volume: 41
Issue number: 3
Page range: 259-294
Place of publication: Amsterdam [u.a.]
Publishing house: IOS Press
ISSN: 0169-2968
Publication language: English
Institution: School of Business Informatics and Mathematics > Praktische Informatik II (Majster-Cederbaum Em)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Export and Citation

Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item